# SDR USAA2015031900007

- Difficulty date: March 14, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 19,823 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SILL UPPER SURFACE HAS 2 AREAS OF CORROSION AT NUTPLATE HOLES FWD OF FRAME 68.  REMOVED CORRODED SECTION, FABRICATED & INSTALLED REPAIR ANGLE & FILLERS IAW SRM 53-41-14-201.
